Academic Profile

Academic Profile

Prof Pan Guangming

Professor, School of Physical & Mathematical Sciences - Division of Mathematical Sciences

Prof Pan Guangming

Assistant Professor Pan Guangming is currently in the School of Physical and Mathematical Sciences since 2008. He received his Ph.D. degree from University of Science and Technology of China. His research interests include random matrices theory, multivariate analysis and applications of probablity. He has published a couple of top quality international journal papers.
Research Interests
Assistant Professor Pan Guangming's areas of expertise are random matrices theory, limiting theorem and multivariate analysis.
Current Projects
  • High Dimension Change Point
  • High Dimension Cointegration
  • Large Complex Network and High Dimensional Time Series
  • Random Matrix Theory and its Applications
Selected Publications
  • Pan, G. M , Zhou, W. (2008). Asymptotic distribution of signal-to-interference ratio of reduced rank linear receiver. Annals of Applied Probability, 18(3), 1232-1270.
  • Liang, Y. C., Pan, G. M. and Bai, Z. D. (2007). Asymptotic performance of BI-GFDE and unconditional MMSE with soft interference cancellationfor large MIMO systems. IEEE Transactions on Information Theory, 53(11), 4173-4190.
  • Pan, G. M., Guo, M, H. and Liang , Y. C. (2007). Asymptotic performance of reduced-rank linear receivers with principal. IEEE Transactions on Information Theory, 53(3), 1148-1151.
  • Bai, Z. D., Miao, B. Q. and Pan, G. M. (2007). On the asymptotics of eigenvectors of large sample covariance matrix. Annals of Probability, 35(4), 1532-1572.
  • Pan, G. M., Guo, M, H. and Zhou, W. (2007). Asymptotic distributions of the signal-to-interference ratios of LMMSE. Annals of Applied Probability, 17(1), 181-206.

« Back to Research Directory